# SDR USAA920081242

- Difficulty date: June 5, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 - MAJOR REPAIR - NR 6110423- FUSELAGE SKIN CRACKED BS 754 JUST ABOVE S20L.  REPAIRED FUSELAGE SKIN BS 754 JUST ABOVE S20L IAW SRM 53-00-01 & TEMP REVISION 53-33.  (K)
